Generalized Riccati equations for 1-D magnetotelluric impedances over anisotropic conductors Part II : Non-uniform source field model

Search this Article

Author(s)

Journal

  • EPS

    EPS 54(5), 483-491, 2002-05-01

    Terra Scientific Pub. Co.

References:  8

Codes

  • NII Article ID (NAID)
    10008600235
  • NII NACSIS-CAT ID (NCID)
    AA11211921
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13438832
  • NDL Article ID
    6166062
  • NDL Source Classification
    ZM41(科学技術--地球科学)
  • NDL Call No.
    Z54-J298
  • Data Source
    CJP  NDL 
Page Top